# SDR 96FDEA01314

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR END FITTING CRACKED STA 740 STR 5R.  REMOVED AND REPLACED STR END FITTING PER 51-10-01.
